MathSciNet Relay Station
MathSciNet bibliographic data
MR1345287 (97i:32033) 32J18 (53C56)
Guan, Daniel Examples of compact holomorphic symplectic manifolds which are not Kählerian. II. Invent. Math. 121 (1995), no. 1, 135–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement